# SDR SWAA2025120128825

- Difficulty date: October 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS 540 PLUS 4 INCHES, LBL 8 AT AIR CONDITIONING BAY.   REPLACED THE BRACKET AT AIR CONDITIONING BAY IAW SRM 51-40-02-0G-0, DUE TO ALLOWABLE DAMAGE NOT FOUND SRM 53-40-71-1A-1.  CRACK MEASUREMENT: 0.400 IN.
